Ramasamy, A.M.S.., Ponraj, R. (1400). An Alternative Proof for a Theorem of R.L. Graham Concerning CHEBYSHEV Polynomials. , 53(1), 117-122. doi: 10.22059/jac.2021.81593
A.M.S.. Ramasamy; R Ponraj. "An Alternative Proof for a Theorem of R.L. Graham Concerning CHEBYSHEV Polynomials". , 53, 1, 1400, 117-122. doi: 10.22059/jac.2021.81593
Ramasamy, A.M.S.., Ponraj, R. (1400). 'An Alternative Proof for a Theorem of R.L. Graham Concerning CHEBYSHEV Polynomials', , 53(1), pp. 117-122. doi: 10.22059/jac.2021.81593
Ramasamy, A.M.S.., Ponraj, R. An Alternative Proof for a Theorem of R.L. Graham Concerning CHEBYSHEV Polynomials. , 1400; 53(1): 117-122. doi: 10.22059/jac.2021.81593


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.